# SDR ASAA2025051057849

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 73,328 hours, 38,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR IS DIFFICULT TO OPEN. GROUNDED - YES. CLEANED AND LUBRICATED GUIDE PLATE TRACK OF L1. OPS CHECK NORMAL REF AMM 52-11-00.
